# SDR USAASB00196

- Difficulty date: July 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Seat 11c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - PILOT REPORTED THE EMERGENCY EXIT LIGHTS ON SEAT 11C INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.  (X)
